# SDR AU981270

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL TEMPERATURE REGULATOR VALVE (VERNATHERM) FAULTY.  PART TC:  1,198.
